Second-order differential equations: Conditions of complete integrability
Ermakov Petrovich Vasilij
Applicable Analysis and Discrete Mathematics, 2008 2(2):123-145
Details  Cross Ref cited by(18)  Full text ( 200 KB)  DOI:10.2298/AADM0802123E
The Ermakov equation: A commentary
Leach P.G.L., Andriopoulos S.K.
Applicable Analysis and Discrete Mathematics, 2008 2(2):146-157
Details  Cross Ref cited by(26)  Full text ( 200 KB)  DOI:10.2298/AADM0802146L
Multiplicity of solutions for singular semilinear elliptic equations with critical Hardy-Sobolev exponents
Guo Qianqiao, Niu Pengcheng, Dou Jingbo
Applicable Analysis and Discrete Mathematics, 2008 2(2):158-174
Details  Cross Ref cited by(2)  Full text ( 200 KB)  DOI:10.2298/AADM0802158G
Jensen's functional and polynomials
Pavlović Mirjana
Applicable Analysis and Discrete Mathematics, 2008 2(2):175-182
Details  Full text ( 200 KB)  DOI:10.2298/AADM0802175P
A new criterion for multivalent starlike functions
Wang Zhi-Gang, Neng Xu
Applicable Analysis and Discrete Mathematics, 2008 2(2):183-188
Details  Cross Ref cited by(1)  Full text ( 200 KB)  DOI:10.2298/AADM0802183W
A fixed point theorem for multi-maps satisfying an implicit relation on metric spaces
Sedghi S., Altun I., Shobe N.
Applicable Analysis and Discrete Mathematics, 2008 2(2):189-196
Details  Cross Ref cited by(4)  Full text ( 200 KB)  DOI:10.2298/AADM0802189S
Weak and strong convergence of an iterative method for nonexpansive mappings in Hilbert spaces
Miao Yu, Junfen Li
Applicable Analysis and Discrete Mathematics, 2008 2(2):197-204
Details  Cross Ref cited by(2)  Full text ( 200 KB)  DOI:10.2298/AADM0802197M
New integral and series representations of the generalized Mathieu series
Tomovski Živorad
Applicable Analysis and Discrete Mathematics, 2008 2(2):205-212
Details  Cross Ref cited by(2)  Full text ( 116 KB)  DOI:10.2298/AADM0802205T
An equivalent form of young's inequality with upper bound
Minguzzi E.
Applicable Analysis and Discrete Mathematics, 2008 2(2):213-216
Details  Cross Ref cited by(1)  Full text ( 91 KB)  DOI:10.2298/AADM0802213M
Some properties of the sequence of prime numbers
Copil Vlad, Panaitopol Laurenţiu
Applicable Analysis and Discrete Mathematics, 2008 2(2):217-221
Details  Full text ( 106 KB)  DOI:10.2298/AADM0802217C
Estimate of the number of restricted integer-partitions
Ratsaby Joel
Applicable Analysis and Discrete Mathematics, 2008 2(2):222-233
Details  Cross Ref cited by(2)  Full text ( 144 KB)  DOI:10.2298/AADM0802222R
Records in geometrically distributed words: Sum of positions
Prodinger Helmut
Applicable Analysis and Discrete Mathematics, 2008 2(2):234-240
Details  Cross Ref cited by(3)  Full text ( 103 KB)  DOI:10.2298/AADM0802234P
The curl of a weighted network
Bendito E., Carmona A., Encinas A.M., Gesto J.M.
Applicable Analysis and Discrete Mathematics, 2008 2(2):241-254
Details  Full text ( 185 KB)  DOI:10.2298/AADM0802241B
Sharp upper bounds for the number of spanning trees of a graph
Feng Lihua, Guihai Yu, Jiang Zhengtao, Ren Lingzhi
Applicable Analysis and Discrete Mathematics, 2008 2(2):255-259
Details  Cross Ref cited by(4)  Full text ( 97 KB)  DOI:10.2298/AADM0802255F
Spectral property of certain class of graphs associated with generalized Bethe trees and transitive graphs
Fan Yi-Zheng, Shuang-Dong Li, Liang Dong
Applicable Analysis and Discrete Mathematics, 2008 2(2):260-275
Details  Cross Ref cited by(1)  Full text ( 239 KB)  DOI:10.2298/AADM0802260F
New sufficient conditions for integral complete 3-partite graphs
Híc Pavel, Pokorný Milan, Černek Pavol
Applicable Analysis and Discrete Mathematics, 2008 2(2):276-284
Details  Cross Ref cited by(2)  Full text ( 124 KB)  DOI:10.2298/AADM0802276H
Schultz polynomials of composite graphs
Eliasi Mehdi, Taeri Bijan
Applicable Analysis and Discrete Mathematics, 2008 2(2):285-296
Details  Cross Ref cited by(2)  Full text ( 144 KB)  DOI:10.2298/AADM0802285E